# SDR UPS08652870

- Difficulty date: July 16, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 34,331 hours, 11,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T52822
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  MEC STA 246 LBL 25" FLOORBEAM SUPPORT STIFFENER CRACKED (CRACK LENGTH .3750" APPROX).  FX MEC STA 246 LBL 25" FLOORBEAM SUPPORT STIFFENER REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02.
